# SDR AALA971233

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727233
- Aircraft serial: 21371
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 26R SHEAR TIES AND STRINGER CLIP CORRODED AT STA 1148.  REMOVED DAMAGED AREA OF STRINGER AND SHEAR TIE, AND CLIPS.  INSTALLED STRINGER REPAIR PER SRM 53-10-3, PAGE 4B.  TST: 55,772 HOURS.  CYCLES, 34,468.  (X)
